Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: First-Order Representations of Linear Systems. by Margreet Kuijper
Review by: J. D. Aplevich
SIAM Review
Vol. 37, No. 4 (Dec., 1995), pp. 621-622
Stable URL: http://www.jstor.org/stable/2132911
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622